# SDR A6WA201140550

- Difficulty date: May 18, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT 409+128, RBL 18 OTBD IS CRACKED AT BOTTOM END.  REPAIRED RBL 18, OTBD POST AT FS 469+128 IAW REO`S 601R-53-41-056, REV E, & REO 601R-53-41-1417.
